# SDR HNAA2015011600022

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,215 hours, 72,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Part serial: JAX040
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYS OPS CHECKED, FOUND RT FORWARD EGRESS LIGHT AND FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY AT POSITION PS-2.  OPS CHECKED GOOD.
